I realize this answer is a bit late but may help someone ... if the double up of dose was a one of accident, then it is okay. You just continue to take the rest of the doses as directed.
If you feel any odd symptoms when you take double the dose then please do see a doctor.
What happens if I overdose?
Although one extra dose mat not give you symptoms of overdose but just for your information ... Seek emergency medical attention or call the Poison Help line. Overdose symptoms may include severe forms of some of the side effects listed in this medication guide.
- Telaprevir Information for Consumers
- Telaprevir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Telaprevir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2011 • 1 answer
Posted 29 Feb 2012 • 1 answer
Telaprevir - Been on teleprevir 5 day burning and hemeriods bad anyone push through this pain. Very?
Posted 22 May 2012 • 1 answer
Posted 19 Nov 2012 • 1 answer
Brivaracetam - What if I take my morning dose and evening dose accidently while suffering confusion?
Posted 2 Mar 2018 • 0 answers